# SDR GTIA20130326530

- Difficulty date: March 21, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 27,511 hours, 13,202 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER’S MASK ON LT SIDE OF COCKPIT DOES NOT TEST PROPERLY.  PERFORMED OPERATION CHECK OF OBSERVERS O2 MASK IAW ACFT MM.  SYS OPERATION CHECK OK
